# SDR SWIA2020031049230

- Difficulty date: February 18, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 600380616
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING SERRATED PLATE, AIRCRAFT SIDE THAT ATTACHES TO FS349 FRAME, CORRODED.  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED WITH NEW PAX DOOR AFT ANCHOR FITTING SERRATED PLATE, AIRCRAFT SIDE THAT ATTACHES TO FS349 FRAME, PN 600-38061-6, REFERENCE CRJ200 SRM.
